# SDR AALA201504249009

- Difficulty date: April 24, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 3,567 hours, 12,770 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A8955
- Condition: Obstructed
- Location: L1 Door
- Part time: 45,930 hours, 19,155 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, L1 DOOR SLIDE MATERIAL COVERING PRESS GAUGE PREVENTING MX FROM READING THE SLIDE PRESS.  REPLACED SLIDE IAW TC 26L00025010.
